Numerical Studies of the Asymptotic Height Distribution in Binary Search Trees - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2003

Numerical Studies of the Asymptotic Height Distribution in Binary Search Trees

Abstract

We study numerically a non-linear integral equation that arises in the study of binary search trees. If the tree is constructed from n elements, this integral equation describes the asymptotic (as n→∞) distribution of the height of the tree. This supplements some asymptotic results we recently obtained for the tails of the distribution. The asymptotic height distribution is shown to be unimodal with highly asymmetric tails.
Fichier principal
Vignette du fichier
dm060107.pdf (91.38 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00958992 , version 1 (13-03-2014)

Identifiers

Cite

Charles Knessl. Numerical Studies of the Asymptotic Height Distribution in Binary Search Trees. Discrete Mathematics and Theoretical Computer Science, 2003, Vol. 6 no. 1 (1), pp.91-100. ⟨10.46298/dmtcs.319⟩. ⟨hal-00958992⟩

Collections

TDS-MACS
50 View
691 Download

Altmetric

Share

Gmail Facebook X LinkedIn More